# SDR DALA2018063004298

- Difficulty date: June 27, 2018
- Submitted: June 30, 2018
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 68,291 hours, 50,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 21 EMERGENCY LIGHT INOP. RELAMPED SEAT 21 EMER BULBS PER AMM 33-53-01. CHECKS GOOD.
